On Outer Automorphism Groups of Coxeter Groups.
Manuscripta mathematica, Tome 93 (1997) no. 4, pp. 499-514
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
outer automorphism groups, Coxeter groups, Coxeter graphs, root systems, dominance orders
@article{MM2_1997__93_4_156316,
author = {R.B. Howlett and P.J. Rowley and D.E. Taylor},
title = {On {Outer} {Automorphism} {Groups} of {Coxeter} {Groups.}},
journal = {Manuscripta mathematica},
pages = {499--514},
year = {1997},
volume = {93},
number = {4},
zbl = {0888.20023},
url = {http://geodesic.mathdoc.fr/item/MM2_1997__93_4_156316/}
}
R.B. Howlett; P.J. Rowley; D.E. Taylor. On Outer Automorphism Groups of Coxeter Groups.. Manuscripta mathematica, Tome 93 (1997) no. 4, pp. 499-514. http://geodesic.mathdoc.fr/item/MM2_1997__93_4_156316/